LPRINKEY
2,500-3,999 SparkPoints 3,724
SparkPoints
 
SparkGoodies

Fruit Salad
From:
PENNYSAVER2

High Five
From:
SANDYHAZY

Welcome
From:
30 somethings w...
Awards

 
Interact with LPRINKEY
Add as SparkFriend Send Private Message Leave Comment Recent Message
Board Posts




Shown if member clicks "Read More"
My Goals:


My Program:


Personal Information:


Other Information:


Personal Signature: (Shown after Message Board Posts)
Add a Link
Save Changes
Blogs
Secrets of Success
This user doesn't have any secrets of success.
My Ticker:
 current weight: 234.0 
 
234
219.25
204.5
189.75
175
Login to Leave Comment
Comments
  • v VICTORIANGURL
    Hey girl..how's it going? Just wondering what's going on.
    2386 days ago
  • v VICTORIANGURL
    I'll be going on the treadmill soon. How are you doing? I'm dying of thirst here too so I'll drink a lot of water too. Gotta go downstairs and get a big glass of it. emoticon
    2402 days ago
  • v VICTORIANGURL
    I will try my best to get as much weight as I can off this week, but 9 pounds is a lot. I'll have to step up the exercise. I just was at my grandparents house for a3 days, so i haven't been on my computer at all. Keep up your work, and lets see how we both do. Good luck girl.
    Oh guess what? Remember me posting about the side effects for the anti-depressant I was on? I haven't been on ANY anti-depressants now for 2 weeks, and I feel good. I have been cooking a lot for my family and exercising a little bit more. emoticon
    2406 days ago
  • v VICTORIANGURL
    Thank you for your message re: gym being really packed but getting less now. I'm sure it's all those people who made their new years resolution, and now it's dying down. Sorry I haven't messaged you lately at all. I'm messaging all my Sparkbuddies to fill 'em in on and to see how they are doing as well. How have you been? I haven't been good the past 2 weeks. I had a change in depression medication and it gave me bad side effects including insomnia, dizziness and dreams. I was on one and then dr told me to go off it and in 2 more days to take my new med. Currently I'm on nothing, except a sleeping pill, if I need to take it. I am going to see my dr maybe in a week or so and try to go back on my new depression med again, and hopefully this time it won't give me bad side effects. The good thing about the new one is that it won't make me gain weight, it may even help to lose...so I'm crossing my fingers. Take care for now. Annie emoticon
    2415 days ago
  • v XFITSTRONG
    Thanks for commenting on my blog! It really encouraged me. Maybe it is a good thing I couldn't exercise today. I woke up with horrible back pain and don't think I could have exercised. Have a great day!
    2427 days ago
Member Comments (28):  < Previous1234Next >Last >>